skin-hair-icon
Redness for face
Sir Maine clincure ap gl use Kiya us se face red ho gya please solution sir face bhut red ho gya hai
266 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello! Clincure AP gel is clindamycin adapalene gel. Redness may happen due to the adapalene in this gel. This gel is supposed to be used in minimal amounts only at night followed by a sunscreen in the morning and a mild face wash to be used. I am not sure what other medications or procedures you are taking along with this. Some redness and dryness is normal after application of this medicine. If it is a lot, then  better to take a dermatologist consultation once.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.